# SDR UPS06M47089

- Difficulty date: February 20, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 38,050 hours, 5,663 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT SLAT TRACK NR 6 O/B RIB FOUND CRACK AS MARKED.  RIGHT NR 6 SLAT TRACK REMOVED PER MM 27-80-32 REV 50.  RIGHT WING NR 6 SLAT TRACK O/B RIB & ATTACH FASTENERS REMOVED PER SRM 51-33-01 & 51-35-01 VOL 2.  NEW RIB & ATTACHMENT FASTENER INSTALLED PER SRM 51-33-01 & 51-35-01 VOL 2.  TRUSS ROD & SUPPORT FITTING AT RT SLAT RIB 6 AREA REINSTALLED PER MM 20-50-02 REV 55.  RIGHT NR 6 SLAT TRACK REINSTALLED PER MM 27-80-32 REV 55.
